Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

so finaly got my cholesterol back down to normal, and now i have high liver enzymes. i'm so pissed off... i am supposed to be starting my 3rd month of tane and now i cant get a refill becuz of this nonsense. i dont even drink alcohol!! anyone experience this? anything i can do to repair this liver problem asap?

Link to comment
Share on other sites

Did you post earlier that you already eat healthily? Are you eating fried and/or sugary foods? If so, cut them out and eat more fruits and vegetables even if you don't like them. Hide them in casseroles if that's the case. Milk thistle can also aid, but should not be taken in excess because it can produce side effects as well such as headaches, skin rashes, and stomach pain to name a few. How awful. I'm sorry you're going through this.

Link to comment
Share on other sites

well yeah i work out hard, and drink protein shakes afterwards (without vitamin A). maybe ill cut back on both of those and see how things go. i actually have some milk thistle here, sounds like it could help, ill ask my dr. about that. i really hope i can get back on tane. thanks guys

Link to comment
Share on other sites

Stop the hard exercising and stop the protein shakes. Obviously your liver cannot handle them while on Accutane. If you want to take accutane, you will have to stop exercising hard and stop the protein shakes, and pay attention to all the information in that link.

Not just cut back, STOP.

Link to comment
Share on other sites

so it turns out my liver enzymes are really high and my derm wont put me back on the tane until its normal. im supposed to retake my blood test in 2 weeks.. will this ruin my coarse? would i have to start all over??

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×